MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number HT066080A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025 a gore® propaten® vascular graft implanted in an unknown anatomical location during treatment of an unknown etiology.After the graft was sewed in.The physician percutaneously inserted an 18-gauge needle and j-wire into the graft.He then proceeded to insert a 5fr cordis short sheath and the graft tore.He was able to sew the graft to close the hole.Patient tolerated the procedure.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the device met pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.The device was not returned to w.L.Gore & associates for investigation.Submitted in this case was a picture.The quality of the picture provided is insufficient for an engineering evaluation.The device serial number was provided, and the device history record was reviewed.All process steps and parameters were found to be accurate.The identity of the device in the submitted picture is consistent with the device described in the case but could not be confirmed.The condition of the device in the submitted picture is consistent with the case description but could not be confirmed.

Brand Name
GORE® PROPATEN® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22010007
Report Number2017233-2025-06176
Device Sequence Number7923757
Product Code DSY
UDI-Device Identifier00733132606641
UDI-Public(01)00733132606641(17)271221
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K880167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT066080A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight90 KG